MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
-patient medications: acetaminophen, gabapentin, apixaban, heparin, aspirin, hydromorphone, oxycodone, pregabalin.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore on (b)(6) 2025, from the medrio study database: on (b)(6) 2022, this 76-year-old male patient underwent an endovascular procedure for a pararenal aortic aneurysm.The patient was treated with multiple gore® devices including three gore®dryseal flex introducer sheath devices.The sites were accessed percutaneously on the left and right femoral arteries and by cut down on the left arm.The gore® devices were successfully navigated to the intended locations and successfully deployed.Device catheters were successfully removed after successful access, delivery and deployment of the devices.There were no access-related complications.The patient was discharged from the hospital on (b)(6) 2022.On (b)(6) 2022, the patient was noted to have a right femoral pseudoaneurysm.The adverse event was related to vascular access related to the femoral artery.Treatment was not required for this adverse event.The outcome of this adverse event is noted to be ongoing.
 
Additional Manufacturer Narrative
Additional investigation determined this sheath had no product problem or deficiency caused or contributed to an adverse event/incident for the patient.Review of the event determined this event to be non-reportable.This medwatch will be voided/retracted.
 
Additional Manufacturer Narrative
Addition section b.
 
Event or Problem Description
It was reported that on (b)(6) 2025, there was a reintervention, the right femoral pseudoaneurysm was repaired.The patient tolerated the reintervention.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22512835
Report Number3007284313-2025-04107
Device Sequence Number21019257
Product Code DYB
UDI-Device Identifier00733132628117
UDI-Public(01)00733132628117(17)231020
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/20/2023
Device Catalogue NumberDSF1245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/06/2025
10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale
Patient Weight98 KG
Patient EthnicityNon Hispanic
Patient RaceWhite